# SDR CALA2014041400438

- Difficulty date: April 8, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N81449
- Make and model: Boeing 737924ER
- Aircraft serial: 31651
- Aircraft time: 6,598 hours, 2,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 251005
- Condition: Blown
- Location: Battery Charger
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SPT EMERGENCY EXIT LIGHT IN CTR AISLE MAIN CABIN INOPERATIVE, SEAT ROW 20.  R & R 5A FUSE ON EMERGENCY LIGHT BATTERY CHARGER M1695 AT STATION 565 WL 213 RBL 6B.  PERFORMED OPERATION 1 CHECK OF MAIN CABIN CTR AISLE EMERGENCY EXIT LIGHT GOOD IAW AMM 33-51 -06-960-804 FUSE PN 251005.
